# SDR 08FDEA04200

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6556612019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME SHEAR TIE CORRODED, BS 950B S28R WL 140 .  REMOVED CORROSION REF SRM 51-10-1. HFEC ORIGINAL "T" IS .100', LOSS   AT DEEPEST POINT IS .018" REMAINING  "T" .082", OUT OF LIMITS REF SRM 53-10-1,   REMOVED WEB STIFFNER AND CARGO TIE DOWN TO F.O.M. REPLACED SHEAR TIE REF SRM 51-30-2. REINSTALLED STIFFNER AND CARGO TIE DOWN REF. 51-30-02,   CLASSIFIED AS A MAJOR REPAIR.
